Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 2, Pages 191-201
Initial and boundary value problems for functional integro-differential equations
University of Ioannina, Department of Mathematics, Ioannina 451 10, Greece
Received 1 January 1994; Revised 1 March 1994
Copyright © 1994 S. K. Ntouyas and P. Ch. Tsamatos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we study initial and boundary value problems for functional
integro-differential equations, by using the Leray-Schauder Alternative.